# SDR GLBA2015021700499

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 36,967 hours, 45,642 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Circuit Board
- Part number: 1303400971
- Part serial: UNMKNOWN
- Condition: Failed
- Location: Intercom Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE HAND MIC SMELLED HOT & STARTED SENDING STATIC TO THE INTERCOM SYS.  PLUGGED INTO INTO FIRST OFFICER`S JACK.  REPLACED PC BOARD PN ON & OFF 130-340097-1 IN THE AUDIO CONTROL PANEL, SN OFF UNKNOWN, SN ON 504-8-95.  WORK ACCOMPLISHED IAW AIM 10-24-01.  REPLACED HAND MIC, PN ON & OFF 602-3376, SN OFF 12309, SN ON 12777.  OPERATIONAL CHECK GOOD.
